# SDR A6WA200440159

- Difficulty date: October 18, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 9,812 hours, 8,393 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE APPEARED IN FLIGHT COMPLIED WITH QRH AND LANDED AT NEAREST SUITABLE AIRPORT DURING CLIMB THR FL210.  INSPECTED PAX DOOR LOCKING MECHANISM, NO DEFECTS NOTED, CYCLED DOOR CLOSED AND OPEN SEVERAL TIMES.  NOT MESSAGE APPEARED ON GROUND.
